Next Article in Journal
Some Estimates of k-Fractional Integrals for Various Kinds of Exponentially Convex Functions
Next Article in Special Issue
Boundary Value Problem for Impulsive Delay Fractional Differential Equations with Several Generalized Proportional Caputo Fractional Derivatives
Previous Article in Journal
Fekete–Szegö Problem and Second Hankel Determinant for a Class of Bi-Univalent Functions Involving Euler Polynomials
Previous Article in Special Issue
Extended Stability and Control Strategies for Impulsive and Fractional Neural Networks: A Review of the Recent Results

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 296

Article: Fractional Scale Calculus: Hadamard vs. Liouville
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop